# SDR USAA2013090900008

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 31,152 hours, 13,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1544
- Condition: Inoperative
- Location: Emergency Light
- Part time: 36,015 hours, 21,951 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID RT POWER SUPPLY FAILED TEST.  R & R EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
